MathSciNet Relay Station
MathSciNet bibliographic data
MR1929305 (2004b:58023) 58H05 (53C05 53C12 53C29 53D17 57R20 57R30)
Fernandes, Rui Loja Lie algebroids, holonomy and characteristic classes. Adv. Math. 170 (2002), no. 1, 119–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement